Alert archive / California / Wind Advisories in 2014

Wind Advisory 38, NWS San Diego, CA

May 11, 20144 counties in California

NWS San Diego, CA issued this wind advisory at May 11, 2014, 2:28 AM PDT for 4 counties in California. It took effect at May 11, 2014, 6:00 AM PDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
May 11, 2014, 2:28 AM PDT (09:28 UTC)
In effect from
May 11, 2014, 6:00 AM PDT
Expired
May 11, 2014, 6:00 PM PDT
In force
12 hr
Issued by
NWS San Diego, CA

Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 09:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 00:00Z, 9.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 00:00Z on 2014-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 00:00Z on 2014-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

367 
WWUS76 KSGX 110928
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
228 AM PDT SUN MAY 11 2014

...GUSTY NORTH TO NORTHEAST WINDS TODAY FOR SAN BERNARDINO AND
ORANGE COUNTIES NEAR THE COASTAL MOUNTAIN FOOTHILLS AND BELOW
PASSES AND CANYONS...

.DEVELOPING SURFACE HIGH PRESSURE IN THE GREAT BASIN COMBINED WITH
NORTH FLOW ALOFT BEHIND A LOW PRESSURE OVER THE ROCKIES WILL BRING
GUSTY NORTH TO NORTHEAST WINDS TODAY FOR SAN BERNARDINO AND
ORANGE COUNTIES NEAR THE COASTAL MOUNTAIN FOOTHILLS AND BELOW
PASSES AND CANYONS.

CAZ042-048-055-057-112100-
/O.NEW.KSGX.WI.Y.0038.140511T1300Z-140512T0100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
228 AM PDT SUN MAY 11 2014

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM PDT
THIS EVENING. 

* WINDS...AREAS OF NORTH WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH.
  ISOLATED GUSTS TO 65 MPH.

* LOCATION...NEAR COASTAL MOUNTAIN FOOTHILLS AND BELOW PASSES AND
  CANYONS.

* TIMING...WINDS DEVELOPING AROUND SUNRISE...STRENGTHENING AND
  BECOMING MORE WIDESPREAD DURING THE MORNING...THEN DIMINISHING
  LATE IN THE AFTERNOON.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST IN THE INLAND EMPIRE.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
  MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE
  LIMBS AND OTHER DEBRIS ON ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CURRENT WIND GUST REPORTS ON THE WEB:
HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP

FOR A DETAILED MAP OF THE HAZARD:
WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=SGX

17
2 follow-up statements
507 
WWUS76 KSGX 112025
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
125 PM PDT SUN MAY 11 2014

...GUSTY NORTH TO NORTHEAST WINDS THROUGH EARLY THIS EVENING FOR
SAN BERNARDINO AND ORANGE COUNTIES NEAR THE COASTAL MOUNTAIN
FOOTHILLS AND BELOW PASSES AND CANYONS...

.GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE COASTAL
SLOPES OF THE SAN BERNARDINO AND SANTA ANA MOUNTAINS THIS
AFTERNOON AS WELL AS ACROSS PORTIONS OF THE INLAND EMPIRE AND
INLAND ORANGE COUNTY. ALTHOUGH THESE WINDS WILL WEAKEN THIS
EVENING...ANOTHER ROUND OF GUSTY OFFSHORE WINDS WILL BE POSSIBLE
BY MONDAY MORNING...FOLLOWED BY A STRONGER ROUND OF WINDS FOR
TUESDAY AND WEDNESDAY.

CAZ042-048-055-057-120100-
/O.CON.KSGX.WI.Y.0038.000000T0000Z-140512T0100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
125 PM PDT SUN MAY 11 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS...AREAS OF NORTH WINDS 15 TO 30 MPH...WITH GUSTS TO 55
  MPH. ISOLATED GUSTS TO 65 MPH.

* LOCATION...NEAR COASTAL MOUNTAIN FOOTHILLS AND BELOW PASSES 
  AND CANYONS. 

* TIMING...THROUGH EARLY THIS EVENING.

* VISIBILITY...LOCALLY REDUCED IN BLOWING DUST IN THE INLAND 
  EMPIRE.

* IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN 
  TREE LIMBS AND OTHER DEBRIS ON ROADWAYS. 

* OUTLOOK...PERIODS OF STRONG AND GUSTY OFFSHORE WINDS WILL
  CONTINUE THROUGH WEDNESDAY.

* REPORTS...PLEASANTS PEAK GUSTED TO 55 MPH AT 10 AM. EL CARISO
  RAWS GUSTS TO 45 MPH AT 8 AM. TEMESCAL RAWS GUSTED TO 45 MPH AT
  10 AM. FREMONT CANYON GUSTED TO 44 MPH AT 9 AM. ONTARIO AIRPORT
  GUSTED TO 40 MPH AT 10 AM. CAL STATE SAN BERNARDINO GUSTED TO 38
  MPH AT 38 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

PALMER
083 
WWUS76 KSGX 120052
NPWSGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN DIEGO CA
552 PM PDT SUN MAY 11 2014


CAZ042-048-055-057-120200-
/O.EXP.KSGX.WI.Y.0038.000000T0000Z-140512T0100Z/
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN BERNARDINO COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
552 PM PDT SUN MAY 11 2014

...WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING. 

THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE THIS EVENING...HOWEVER
WINDS WILL LIKELY INCREASE AGAIN AFTER MIDNIGHT AND BE LOCALLY
GUSTY AGAIN THROUGH AND BELOW THE PASSES AND CANYONS THROUGH
MONDAY MORNING.

NORTHEAST WINDS WILL BE MORE WIDESPREAD AND STRONGER AGAIN ON
TUESDAY AND WEDNESDAY WHEN ADVISORIES WILL LIKELY AGAIN BE NEEDED.

PLEASE SEE LAXPNSSGX FOR A COMPLETE REPORT OF WIND GUSTS OVER THE
PAST 24 HOURS.

$$

JAD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 10, 8:06 PM PDT, 6 hours 22 minutes earlier.

Area forecast discussion, May 10, 8:06 PM PDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
806 PM PDT SAT MAY 10 2014

.SYNOPSIS...
STRONG AND GUSTY NORTHWESTERLY WINDS WILL CONTINUE OVER THE
MOUNTAINS AND DESERTS THROUGH THIS EVENING DUE TO A DISTURBANCE
PASSING BY TO OUR NORTH. HIGH PRESSURE WILL THEN BUILD ALONG THE
WEST COAST...WITH A SIGNIFICANT WARMING TREND DEVELOPING SUNDAY
THROUGH THURSDAY. DAYTIME HIGHS WILL BE 15 TO 25 DEGREES ABOVE
AVERAGE BY MIDWEEK...WITH SOME RECORDS POTENTIALLY FALLING.
PERIODS OF STRONG GUSTY NORTHEAST WINDS WILL ALSO
DEVELOP...ESPECIALLY NEAR THE COASTAL SLOPES OF THE MOUNTAINS AND
INTO THE VALLEYS FROM SUNDAY THROUGH WEDNESDAY. HOT CONDITIONS
WILL CONTINUE THROUGH THE REMAINDER OF THE WEEK...BUT SOME MINOR
COOLING MAY BE POSSIBLE ALONG THE COAST...AS WEAK ONSHORE FLOW
REDEVELOPS NEXT FRIDAY.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

THE 10/1200 UTC ECMWF AND 10/1800 UTC GFS ARE IN RELATIVELY GOOD
AGREEMENT WITH THE GENERAL PATTERN THROUGH THE NEXT 7 DAYS.

AT 7 PM PDT...WATER VAPOR SATELLITE IMAGERY DISPLAYED AN UPPER-LEVEL
LOW OVER NORTHERN NEVADA...AND AN UPPER-LEVEL RIDGE CENTERED NEAR
29N AND 136W. WESTERLY WINDS WERE GUSTING TO 40 TO 50 MPH IN
PORTIONS OF THE MOUNTAINS AND DESERTS...WITH AN ONSHORE PRESSURE
GRADIENT OF 10.4 MB FROM SAN DIEGO TO DAGGETT...AND 9.6 MB FROM SAN
DIEGO TO IMPERIAL. THE 11/0000 UTC KNKX SOUNDING DISPLAYED A DEEP
MARINE LAYER...WITH A MARINE LAYER INVERSION BASE AROUND 2600 FT.

THE UPPER-LEVEL LOW OVER NEVADA WILL CONTINUE SE ACROSS THE GREAT
BASIN TONIGHT. A TIGHT PRESSURE GRADIENT BETWEEN THE LOW AND THE
OFFSHORE UPPER-LEVEL HIGH WILL CONTINUE STRONG WESTERLY WINDS IN THE
MOUNTAINS AND DESERTS THROUGH MIDNIGHT TONIGHT. GUSTS TO 65 MPH ARE
POSSIBLE ALONG RIDGE TOPS AND ADJACENT DESERT SLOPES...WITH WINDS
PEAKING THIS EVENING. PATCHY MARINE LAYER STRATUS WILL CONTINUE TO
DEVELOP ALONG THE COAST AND VALLEYS THROUGH EARLY TONIGHT...MAINLY
IN SAN DIEGO COUNTY.

CONDITIONS WILL QUICKLY CHANGE SUNDAY MORNING AS THE AFOREMENTIONED
LOW PUSHES AWAY FROM THE REGION...AND SURFACE HIGH PRESSURE BUILDS
OVER THE GREAT BASIN. THIS WILL CREATE STRONG SANTA ANA WINDS AT
TIMES THROUGH MID NEXT WEEK. FORECAST PEAK WIND GUSTS AND TIMING
ARE...

SUN MORNING THROUGH SUN AFTERNOON...NE 35 TO 50 MPH FOR PORTIONS OF
THE INLAND EMPIRE...55 TO 70 MPH...WITH ISOLATED GUSTS TO 80 MPH
THROUGH PASSES AND ALONG COASTAL SLOPES OF THE SAN
BERNARDINO...RIVERSIDE AND ORANGE COUNTY MOUNTAINS.

MON MORNING THROUGH MON AFTERNOON...E TO NE 45 TO 55 MPH ALONG
COASTAL MOUNTAIN SLOPES AND ADJACENT FOOTHILLS.

TUE MORNING THROUGH TUE AFTERNOON...E TO NE 40 TO 50 MPH OVER
PORTIONS OF THE FAR INLAND VALLEYS...55 TO 70 MPH...WITH ISOLATED
GUSTS TO 80 MPH THROUGH PASSES AND ALONG COASTAL MOUNTAIN SLOPES.

WED MORNING THROUGH WED AFTERNOON...E 35 TO 50 MPH...WITH ISOLATED
GUSTS TO 55 MPH ALONG COASTAL MOUNTAIN SLOPES AND ADJACENT FOOTHILLS
IN SAN DIEGO AND RIVERSIDE COUNTIES.

WINDS WILL SLIGHTLY WEAKEN EACH EVENING...THEN BEGIN TO DIMINISH BY
THURSDAY AS THE SURFACE HIGH FLATTENS. UPPER-LEVEL HIGH PRESSURE
BUILDING OVER SW CA SUNDAY THROUGH THE END OF NEXT WEEK...COMBINED
WITH DOWNSLOPING WINDS...WILL HELP HIGH TEMPERATURES WEST OF THE
MOUNTAINS SOAR CLOSE TO RECORD VALUES MON...TUE...AND ESPECIALLY WED
AND THU. ALTHOUGH 850 MB TEMPS DO NOT PEAK UNTIL THU...WITH NEAR 25
DEGREES C FORECAST...HIGHS WILL QUICKLY APPROACH 100 DEGREES F IN
SOME VALLEY AND COASTAL LOCATIONS TUE...WED AND THU. THE FIRST HEAT
ADVISORY OF THE YEAR MAY BE NEEDED FOR WED AND THU. SANTA ANA WINDS
WILL PUSH THE MARINE LAYER STRATUS FAR OFFSHORE FOR MOST OF NEXT
WEEK. ALTHOUGH THE UPPER-LEVEL HIGH IS FORECAST TO REMAIN OVER THE
REGION NEXT WEEKEND...WEAK ONSHORE FLOW WILL HELP LOWER HIGH TEMPS
WEST OF THE MOUNTAINS STARTING ON FRI INTO NEXT WEEKEND.

&&

.AVIATION...
110300Z...COAST/VALLEYS...AREAS BKN015-020 THROUGH 09Z. AFT 09Z
CLOUDS CLEARING FROM NORTH TO SOUTH...LINGERING LONGEST AT KSAN
THROUGH 15Z SUNDAY BEFORE CLEARING WITH THE ONSET OF DRY OFFSHORE
FLOW.

STRONG NORTHEAST WINDS WITH SFC GUSTS OVER 40 KNOTS IN THE SAN
BERNARDINO AND ORANGE COUNTY MOUNTAINS AND FOOTHILLS WITH LLWS AT
KONT AND KSNA BTWN 12Z-21Z SUNDAY.

MTNS/DESERTS...WEST WINDS 20-30 KT WITH LOCAL GUSTS TO 50 KT THROUGH
06Z PRODUCING STRONG UP/DOWNDRAFTS AND LLWS OVER AND EAST OF THE
MTNS. REDUCED VIS OF 3-5SM IN BLOWING DUST AND SAND IN THE DESERTS.

AFT 06Z THE WINDS SHIFT NORTHERLY. AFT 12Z THE WINDS BECOMING NE AND
INCREASE TO 20-30 KT WITH GUSTS OVER 40 KNOTS NEAR PASSES/CANYONS
THROUGH 21Z.

&&

.MARINE...
0245Z...WEST NORTHWEST WINDS 15 TO 20 KT WITH GUSTS TO 25 KT OVER
THE OUTER WATERS TONIGHT...DECREASING EARLY SUNDAY MORNING. LIGHTER
WINDS SUNDAY MORNING WILL BE FOLLOWED BY AN INCREASE IN THE NW WINDS
TO 15 TO 20 KT IN THE AFTERNOON WITH HIGHER GUSTS NEAR 25 KT THROUGH
EVENING. THE GUSTY WINDS AND A STEEP SHORT-PERIOD SWELL WILL PRODUCE
COMBINED SEAS OF 7 TO 10 FEET OVER THE OUTER WATERS...WITH HIGHEST
SEAS TONIGHT.

&&

.BEACHES...
A STEEP NW SWELL WILL BYPASS MOST OF THE SOUTHERN CALIFORNIA BEACHES
SUNDAY...BUT ELEVATED SURF AND A HIGH RIP CURRENT RISK WILL POSSIBLE
AT THE SOUTHERN SAN DIEGO COUNTY BEACHES SOUTH OF LA JOLLA.

&&

.FIRE WEATHER...
STRONG WESTERLY WINDS WILL CONTINUE IN THE MOUNTAINS AND DESERTS
THROUGH LATE THIS EVENING DUE TO A DISTURBANCE TRAVERSING ACROSS THE
GREAT BASIN. CONDITIONS WILL QUICKLY CHANGE ON SUNDAY AS THE TROUGH
MOVES OUT OF THE REGION...AND SURFACE HIGH PRESSURE BUILDS OVER THE
GREAT BASIN. THIS WILL CREATE PERIODS OF GUSTY AND STRONG NORTHEAST
TO EAST WINDS OVER THE COASTAL MOUNTAIN SLOPES AND ADJACENT
FOOTHILLS THROUGH WEDNESDAY. GUSTS OF 50 TO 70 MPH WILL BE
POSSIBLE...WITH HIGHEST GUSTS MAINLY IN FAVORED WINDY PASSES AND
CANYONS. WINDS WILL SLIGHTLY WEAKEN EACH EVENING...THEN BEGIN TO
DIMINISH ON THURSDAY. MINIMUM RELATIVE HUMIDITY WILL DROP INTO THE
SINGLE DIGITS MOST PLACES BY SUNDAY AFTERNOON...AND CONTINUE THROUGH
MOST OF NEXT WEEK...WITH POOR OVERNIGHT RECOVERY. THE RED FLAG
WARNING REMAINS IN EFFECT FOR SUNDAY THROUGH TUESDAY.

&&

.SKYWARN...
SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE
ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...HIGH WIND WARNING UNTIL MIDNIGHT PDT TONIGHT FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

     RED FLAG WARNING FROM 6 AM SUNDAY TO 8 PM PDT TUESDAY FOR THE
     RIVERSIDE COUNTY MOUNTAINS-INCLUDING THE SAN JACINTO RANGER
     DISTRICT OF THE SAN BERNARDINO NATIONAL FOREST...SAN DIEGO
     COUNTY INLAND VALLEYS...SAN DIEGO COUNTY
     MOUNTAINS-INCLUDING THE PALOMAR AND DESCANSO RANGER
     DISTRICTS OF THE CLEVELAND NATIONAL FOREST.

     RED FLAG WARNING FROM 6 AM SUNDAY TO 8 PM PDT TUESDAY FOR THE
     ORANGE COUNTY COASTAL AREAS...SAN BERNARDINO AND RIVERSIDE
     COUNTY VALLEYS-THE INLAND EMPIRE...SAN BERNARDINO COUNTY
     MOUNTAINS-INCLUDING THE MOUNTAIN TOP AND FRONT COUNTRY
     RANGER DISTRICTS OF THE SAN BERNARDINO NATIONAL FOREST...
     SANTA ANA MOUNTAINS-INCLUDING THE TRABUCO RANGER DISTRICT
     OF THE CLEVELAND NATIONAL FOREST.

PZ...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 PM PDT SUNDAY FOR THE
     WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING
     30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND.

&&

PUBLIC/FIRE WEATHER...JJT
AVIATION/MARINE...MOEDE

In the hours before

Local storm report, May 10, 8:53 PM PDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
853 PM PDT SAT MAY 10 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HIGH SUST WINDS  7 NNW BIG BEAR CITY     34.37N 116.87W
05/10/2014  E50 MPH          SAN BERNARDINO     CA   TRAINED SPOTTER

            50 MPH WITH GUSTS TO 70 MPH WITH 1/8TH MILE
            VISIBILITY IN BLOWING DUST AND SAND. HIGH
            SUST WINDS DURATION 1 HOUR OBSERVER LOCATION
            LUCERNE VALLEY

&&

NWS SAN DIEGO CA
IRIS SYSTEM
Local storm report, May 10, 9:06 PM PDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
906 PM PDT SAT MAY 10 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     NON-TSTM WND GST 3 NNE CATHEDRAL CITY    33.87N 116.44W
05/10/2014  M68 MPH          RIVERSIDE          CA   PUBLIC

            EDOM HILL MESOWEST STATION IN THE COACHELLA
            VALLEY.

&&

NWS SAN DIEGO CA
IRIS SYSTEM

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.